Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I got headache after smoking again. Is headache because of smoking or miscarriage ?

i quit smoking about 3 months ago and now i started back and i have been getting headaches and my ears feel stopped up what's wrong with me I quit smoking 3 months ago and started back and now i have headaches and my ear feel stopped up. i just had a miscarriage as well. i am a 31 year old african american female in failrly good health whats wrong with me
Asked On : Thu, 21 Jul 2011
Answers:  2 Views:  374
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
it is not good that you again started smoking again,smoking is more harmful for pregnant women,above symptoms are not related to smoking,you consult your nearby doctor for ear check up
Answered: Sat, 23 Jul 2011
Nephrologist Dr. Rakesh Madhyastha's  Response
Thanks for the query
Looks like you have an ear infection unrelated to the quitting of smoking. Take tab ciplox 500 twice daily for 5 days and do some steam inhalation three times daily.
Have a healthy living
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor